Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Replacing certain maps of $ 3$-manifolds by homeomorphisms


Author: H. W. Lambert
Journal: Proc. Amer. Math. Soc. 23 (1969), 676-678
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0256402-2
MathSciNet review: 0256402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Decompositions of $ {E^3}$, Topology of $ 3$-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0141088 (25:4501)
  • [2] J. Hempel, A surface in $ {S^3}$ is tame if it can be deformed into each complementary domain, Trans. Amer. Math. Soc. 19 (1969), 273-287. MR 0160195 (28:3409)
  • [3] D. R. McMillan, Jr., Compact decompositions of $ 3$-manifolds which yield $ 3$-manifolds, Notices Amer. Math. Soc. 16 (1969), 582-583.
  • [4] L. P. Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 0120648 (22:11397)
  • [5] F. Waldhausen, On irreducible $ 3$-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 0224099 (36:7146)
  • [6] F. Waldhausen, Gruppen mit Zentrum und $ 3$-dimensionale Mannigfaltigkeiten, Topology, 6 (1967), 505-517. MR 0236930 (38:5223)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0256402-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society